MathSciNet Relay Station
MathSciNet bibliographic data
MR1366551 58D29 (52B99 70B15 70G25)
Kapovich, Michael; Millson, John On the moduli space of polygons in the Euclidean plane. J. Differential Geom. 42 (1995), no. 2, 430–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement